Items by Guiver, Christopher

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 8.

Guiver, C., Mueller, M., Hodgson, D. and Townley, S., 2016. Robust set-point regulation for ecological models with multiple management goals. Journal of Mathematical Biology, 72 (6), pp. 1467-1529.

Guiver, C., Mueller, M., Lloyd, S. and Townley, S., 2015. The Tour de Maths Reaches Out in Cornwall. Mathematics Today

Guiver, C. and Opmeer, M.R., 2014. Model reduction by balanced truncation for systems with nuclear Hankel operators. SIAM Journal on Control and Optimization (SICON), 52 (2), pp. 1366-1401.

Guiver, C. and Opmeer, M. R., 2013. Error bounds in the gap metric for dissipative balanced approximations. Linear Algebra and its Applications, 439 (12), 3659–3698.

Guiver, C. and Opmeer, M. R., 2013. Bounded real and positive real balanced truncation for infinite-dimensional systems. Mathematical Control and Related Fields, 3 (1), pp. 83-119.

Guiver, C., 2012. Model Reduction by Balanced Truncation. Thesis (Doctor of Philosophy (PhD)). University of Bath.

Guiver, C. and Opmeer, M. R., 2011. A counterexample to "positive realness preserving model reduction with H-infinity norm error bounds". IEEE Transactions on Circuits and Systems. Part I: Regular Papers, 58 (6), pp. 1410-1411.

Guiver, C. and Opmeer, M. R., 2010. Non-dissipative boundary feedback for Rayleigh and Timoshenko beams. Systems & Control Letters, 59 (9), pp. 578-586.

This list was generated on Mon Jun 27 06:58:08 2016 IST.